Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Had bald patches on head. Applied HH sone. Hair started regrowing but its itchy sometimes. Normal?

User rating for this question
Excellent
Answered by

Dermatologist
Practicing since : 2010
Answered : 6179 Questions
Question
thanx for your response
i was 21 when i first found 2 bald patches on my scalp
i concerned a doctor and he gave me a cream called "HH sone" to apply locally at night. after around 1 month of usage my hairs start regrowing at that area.
now hairs have grown at that area properly.. i feel some itching there sometimes. is it normal?
its been 1.5 years now but my hairs are not strong. they come off from routes very quickly. and my hairs are very thin.
My mom has problem of arthritis and soriasis.
and also please what zig zag pattern is exactly.
i feel some hair loss above my right ear. is that due to the use of mobile phone and alopecia areata?
Posted Sat, 15 Jun 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 35 minutes later
Hello,
Thanks for the query.

Bald patches on scalp most commonly indicate alopecia aerata.

It is an autoimmune disorder ( formation of antibodies against ones own body structures)

In this condition antibodies are formed against hair follicles and hence they are destroyed.

There is no permanent cure to this but can be treated symptomatically.

Slight itch is normal, dont worry about that.

If there is dfiffuse loss of hair, you can use minoxidil oil.

Use of mobile phone is not associated with hair loss, It may be alopecia areata.

I would like to see a photograph of your scalp to give a closer diagnosis.

You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better. You can also send the reports/ image to YYYY@YYYY with the subject as 'ATTN: Dr. Rahul Kumar'."

Waiting for your response.

Thank you
Above answer was peer-reviewed by
 
Follow-up: Had bald patches on head. Applied HH sone. Hair started regrowing but its itchy sometimes. Normal? 18 hours later
please tell what di you exactly mean by diffused hairloss?
also tell if this oil is available in india or not?
 
 
Answered by Dr. Rahul Kumar 7 hours later
Hello XXXXXXX

Thanks for the follow up.

Diffuse thinning means loss of hair through out scalp and not from a single patch.

The cause of loss of hair in patch is different from diffuse thinning and hence the treatment for both is also different.

Yes, the oil is easily available in India.
It is available over the counter in most of the chemist shops.
Ask for 2 % minoxidil oil.

Let me know if you have any other doubt.

Thank you.
Above answer was peer-reviewed by
 
Follow-up: Had bald patches on head. Applied HH sone. Hair started regrowing but its itchy sometimes. Normal? 23 hours later
Thanx for the reply.
i want to know how long does this diffused hair loss lasts.. and is this a common type of AA in my age? iam 22.5 years old
 
 
Answered by Dr. Rahul Kumar 8 hours later
Hello XXXXXXX

Thanks for follow up.

Diffuse hair loss can present at any age. In females it presents usually in 30's

AA (alopecia aerata) is an autoimmune condition and does not have an age distribution. It can present anytime from childhood to old age.

However both the conditions are reversible, there will not be permanent hair loss.

Let me know if you have any other doubts.

Regards
Above answer was peer-reviewed by
 
Follow-up: Had bald patches on head. Applied HH sone. Hair started regrowing but its itchy sometimes. Normal? 2 hours later
thanx for your valuable response.
i will visit a doctor soon
 
 
Answered by Dr. Rahul Kumar 28 minutes later
You are most welcome.

I would appreciate if you can close this discussion and leave your feed backs, if you have no more questions.

Wish you good luck!!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor